Quantum Predictor Models

Faigle, Ulrich and Schönhuth, Alexander (2006) Quantum Predictor Models.
Published in: Electronic Notes in Discrete Mathematics Vol. 25. pp. 149-155.


We define a class of finitely parameterizable stochastic models, Quantum Predictor Models (QPMs), such that, in an obvious manner, a collection of prevalent quantum statistical phenomena can be described by their means. Moreover, we identify the induced class of discrete random processes with the class of finite-dimensional processes, which enjoy nice ergodic properties and a graphical representation. For the subclass of Quantum Markov Chains (QMCs), which reflect most of the real-world quantum processes, we can give an even stronger version of the ergodic theorem available for general QPMs, thereby also strengthening an ergodic theorem, which has recently been proved for the class of Quantum Walks on Graphs.

Full text not available from this repository. (Request a copy)
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2006-528
Depositing User: Prof. Dr. Ulrich Faigle
Date Deposited: 02 Oct 2006 00:00
Last Modified: 12 Jan 2012 10:14
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/528